# SDR BJNA20230831001

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N804VL
- Make and model: Boeing 737-8
- Aircraft serial: 38030
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: B
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD. MEGAPHONE DAMAGED. REMOVED MEGAPHONE AND PREFORMED OPS CHECK TEST IAW AMM 25-64-00-710-801. OPS CHECK GOOD A/C GOOD FOR SERVICE.
